# SDR UPS04242985

- Difficulty date: August 3, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,775 hours, 43,351 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Crossover Tube
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, DURING NDT OF NR 2 ENGINE MOUNTING COMPONENTS THE CROSSOVER STRUT WAS FOUND TO BE CRACKED.  REPLACED CROSSOVER STRUT IAW SRM 51-30-02.
